A SHORT NOTE ON BANDS OF GROUPS

Bijan Davvaz


Abstract


In this paper we give necessary and sufficient  conditions on a semigroup S that it be semilattice of groups, a normal band  of groups, and a matrix of groups.

DOI : http://dx.doi.org/10.22342/jims.21.1.151.19-23


Keywords


semigroup, band, semilattice, band of semigroup

References


S. Bogdanovic, Z. Popovic and M. Ciric, {it Bands of $lambda$-simple semigroups}, Filomat 24(4) (2010) 77-85.

M. Ciric and S. Bogdanovic, {it Sturdy bands of semigroups}, Collect. Math., 41 (1990) 189-195.

A.H. Clifford, {it Bands of semigroups}, Proc. Amer. Math. Soc., 5 (1954). 499-504.

Z. Juhasz and A. Vernitski, {it Using filters to describe congruences and band congruences of semigroups},

Semigroup Forum, 83 (2) (2011) 320-334.

M. Mitrovic, {it On semilattices of Archimedean semigroups -- a survey}, Semigroups and Languages, 163--195, World Sci. Publ., River Edge, NJ, 2004.


Full Text: PDF

Refbacks

  • There are currently no refbacks.


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245